MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; CATHETER,FOLEY,100%SILICONE,6FR,1.5ML,LF

MEDLINE INDUSTRIES LP Medline; CATHETER,FOLEY,100%SILICONE,6FR,1.5ML,LF
Model Number DYND11552
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Catheter broke at tubing.
 
Additional Manufacturer Narrative
The customer reported that on 5/19/2023."foley catheter broke at end of tubing before the balloon port, catheter seemed to be leaking beforehand.Catheter removed from patient easily.Catheter sent away for product malfunction." no additional details are available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,100%SILICONE,6FR,1.5ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17333735
Report Number1417592-2023-00295
Device Sequence Number7331317
Product Code EZL
UDI-Device Identifier10884389034415
UDI-Public10884389034415
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYND11552
Device Catalogue NumberCATHETER,FOLEY,100%SILICONE,6F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Initial Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown